MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that alarm caught on fire.
 
Additional Manufacturer Narrative
The customer reported that the alarm caught on fire and the facility reported that on (b)(6) 2023 a staff member came into a patient¿s room and smelled an odor and heard a buzzing sound; the alarm device was found on the night stand with visible damage to the device, with no visualized smoke, fire, or spark and no patient involvement or injury noted.Medline received one patient alarm in used condition and observed that the front of the casing had a visible burn hole through which the internal circuitry was visible, the battery hatch was intact, the battery was still in the unit, and the unit had a very strong odor of burnt plastic.The investigation results were confirmed; the product was inspected per pic-00394 and the result of the pic testing was functional defect.The cause was documented as cannot determine cause with received sample, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50803128
Report Number1417592-2026-43414
Device Sequence Number12910707
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number03522100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown